MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MSS - HUMERAL REVERSE LINERS; HUM. REV. CONSTRAINED E-CROSS LINER Ø32/+6

MEDACTA INTERNATIONAL SA MSS - HUMERAL REVERSE LINERS; HUM. REV. CONSTRAINED E-CROSS LINER Ø32/+6
Model Number 04.01.0510
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 february 2026.Reverse shoulder system 04.01.0510 hum.Rev.Constrained e-cross liner d 32/+6 (k250338) lot 2503936: (b)(4) items manufactured and released on 25-mar-2025.Expiration date: 09-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0206 lat.Glenosphere 32xd 24.5 (k193175) lot 2430417: (b)(4) items manufactured and released on 4-apr-2025.Expiration date: 17-mar-2030.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with one similar reported event during the period of review.Root cause: dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
On (b)(6) 2025, a shoulder surgery was performed.Approximately (b)(6) months after the primary, the patient presented with pain associated with recurrent dislocation of the glenosphere and liner; the cause is unknown.Previous episodes were managed with closed reduction.The surgeon revised the liner with a constrained liner of the same size to address the dislocations.The surgery was completed successfully.At about (b)(6) month after the first revision surgery, the patient again presented with pain due to multiple dislocations of the liner from the glenosphere.Previous episodes had been managed with closed reduction.The surgeon revised the baseplate and upsized both the liner and the glenosphere to address the dislocations.The procedure was completed successfully.

Brand Name
MSS - HUMERAL REVERSE LINERS
Common Device Name
HUM. REV. CONSTRAINED E-CROSS LINER Ø32/+6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24376302
Report Number3005180920-2026-00095
Device Sequence Number5572685
Product Code PHX
UDI-Device Identifier07630542751073
UDI-Public07630542751073
Combination Product (Y/N)N
PMA/510(K) Number
K250338
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0510
Device Lot Number2503936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite